# SDR DL757100348

- Difficulty date: November 12, 2009
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 64,375 hours, 30,101 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG PYLON RT SKIN FOUND 1 EA OVERSIZED HOLE APPOX STA 118 WITH EXISTING BUSHING INSTALLED.  ACCOMPLISHED ERA 478201-14 REV ORIG AT SAA SAT REF NON ROUTINE CARD 139800.
